Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Wichita, KS

May 6, 20074 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2007, 2:31 PM CDT for 4 counties in Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 2:31 PM CDT (19:31 UTC)
Expired
May 6, 2007, 3:15 PM CDT
In force
44 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Harper County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:59 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2828 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 061931
SVRICT
KSC077-095-173-191-062015-
/O.NEW.KICT.SV.W.0039.070506T1931Z-070506T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
231 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
  EASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 315 PM CDT.

* AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR NORWICH...OR 19 MILES NORTHEAST OF
  ANTHONY...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  CHENEY...GARDEN PLAIN...MT VERNON...NORWICH...RUNNYMEDE...VIOLA...
  LAKE AFTON.

THIS REPLACES THE TORNADO WARNING PREVIOUSLY ISSUED FOR THE WARNED
AREA.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORM HAS A HISTORY OF PRODUCING LARGE HAIL.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3733 9799 3724 9779 3756 9751 3777 9785

$$

SCHRECK
2 follow-up statements
000 
WWUS53 KICT 061948
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
248 PM CDT SUN MAY 6 2007

KSC077-095-173-191-062015-
/O.CON.KICT.SV.W.0039.000000T0000Z-070506T2015Z/
SEDGWICK KS-KINGMAN KS-SUMNER KS-HARPER KS-
248 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HARPER...NORTHWESTERN SUMNER...EASTERN KINGMAN AND SOUTHWESTERN
SEDGWICK COUNTIES UNTIL 315 PM CDT...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
6 MILES NORTHWEST OF VIOLA...OR 22 MILES SOUTHEAST OF KINGMAN...
MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  5 MILES SOUTHEAST OF CHENEY BY 300 PM CDT.

THE TOWNS OF LAKE AFTON AND GARDEN PLAIN ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3733 9799 3724 9779 3741 9762 3756 9751
      3777 9785

$$

KRC
000 
WWUS53 KICT 061958
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT SUN MAY 6 2007

KSC077-095-191-062009-
/O.CAN.KICT.SV.W.0039.000000T0000Z-070506T2015Z/
KINGMAN KS-SUMNER KS-HARPER KS-
259 PM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR HARPER...SUMNER AND KINGMAN
COUNTIES HAS BEEN CANCELLED...

AT 255 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3748 9780 3747 9758 3756 9751 3774 9780

$$

KSC173-062015-
/O.CON.KICT.SV.W.0039.000000T0000Z-070506T2015Z/
SEDGWICK KS-
259 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SEDGWICK COUNTY UNTIL 315 PM CDT...

AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
NEAR CHENEY...OR 21 MILES EAST OF KINGMAN...MOVING NORTH AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN SEDGWICK COUNTY...INCLUDING THE TOWNS OF CHENEY AND
GARDEN PLAIN.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3748 9780 3747 9758 3756 9751 3774 9780

$$

KRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:03 AM CDT, 7 hours 28 minutes earlier.

Area forecast discussion, May 6, 7:03 AM CDT, 7 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
703 AM CDT SUN MAY 6 2007

.UPDATE...

&&

.AVIATION...

MAIN AVIATION CONCERNS WILL BE THUNDERSTORMS THIS MORNING AND
AGAIN OVERNIGHT.

CONFIDENCE IS HIGH THAT LIGHT THUNDERSTORMS WILL IMPACT
ICT...CNU...SLN AND HUT THROUGH 15Z. THESE STORMS ARE NOT EXPECTED
TO BE SEVERE ARE NOT CURRENTLY PRODUCING VERY STRONG WIND GUSTS.
CIGS AT SITES REPORTING STORMS HAVE NOT DROPPED MUCH BELOW 3,000.
JUST LIKE THE LAST FEW DAYS...CIGS SHOULD REMAIN AT OR ABOVE THE
3,000FT RANGE DURING THE DAY. STORMS ARE AGAIN EXPECTED TO DEVELOP
WEST OF THE AREA AND SHOULD START TO IMPACT RSL...SLN AND POSSIBLY
ICT BETWEEN 00Z AND 06Z. RSL...HUT AND SLN WILL HAVE THE BEST SHOT
TO EXPERIENCE SEVERE STORMS OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 341 AM CDT SUN MAY 6 2007/

DISCUSSION...

MAIN FORECAST CONCERNS WILL BE CONVECTIVE EVOLUTION THIS AFTERNOON
AND POTENTIAL FOR ROUND THREE OF SEVERE STORMS AND FLOODING FOR
TONIGHT.

SYNOPSIS:
HAVE A COUPLE OF DIFFERENT BOUNDARIES FLOATING AROUND NOW. ORIGINAL
DRYLINE HAS NOW BECOME VERY DIFFUSE AND IS STILL WEST OF THE
FORECAST AREA. A CONVECTIVELY INDUCED BOUNDARY EXTENDS FROM SOUTH OF
SLN TO JUST NORTH OF HUT. IN THE UPPER LEVELS A DEEP TROUGH
CONTINUES TO DIG TO OUR WEST WITH THE CENTER OF THE UPPER LOW
EXTENDING FROM FROM NE CO THROUGH NW NEW MEXICO.

TODAY-TONIGHT:
TODAYS CONVECTIVE DEVELOPMENT WILL BE DIFFICULT COMPARED TO THE
LAST THREE DAYS. CONVECTIVE COMPLEXES HAVE NOW WORKED OVER THE
ATMOSPHERE THE LAST FEW DAYS AND NOW HAVE KICKED OUT AN OUTFLOW
BOUNDARY OVER CENTRAL KS. HOWEVER ONE THING IS FOR CERTAIN...OUR
RICH MOISTURE IS NOT GOING ANYWHERE TODAY OR TONIGHT. CURRENT
THINKING IS THAT THE ONGOING CONVECTION WILL SLOWLY TRACK EAST AS
CORFIDI VECTORS SHOW A SLOW E/SE MOVEMENT. THIS BROKEN LINE OF
STORMS SHOULD AT LEAST AFFECT LOCATIONS ALONG AND WEST OF I-135 THIS
MORNING AND MAKE MAKE IT INTO THE FLINT HILLS.

DRY LINE THIS AFTERNOON DOES NOT APPEAR TO BE WELL DEFINED AT ALL.
BUT UNLIKE YESTERDAY THERE WILL BE A WIND SHIFT/WEAK COLD FRONT
ENHANCING CONVERGENCE OVER WESTERN KANSAS. CURRENTLY THINKING THAT
STORMS WILL EITHER GO ALONG THE CONVERGENCE ZONE OVER WESTERN KANSAS
OR ON THE EDGE OF THE DEEPER MOISTURE WHICH SHOULD BE JUST WEST OF
THE FORECAST AREA THIS AFTERNOON. BOTH GFS AND NAM HAVE VERY LITTLE
CIN IN PLACE THIS AFTERNOON OVER WESTERN KS/WESTERN OK. SHEAR
PROFILES EAST OF THE INITIATING STORMS CONTINUE TO LOOK VERY
IMPRESSIVE WITH 35-40KTS OF 0-3KM SHEAR WITH SIGTOR PARAMETERS
IMPRESSIVE FOR THE THIRD DAY IN A ROW.

ONCE AGAIN EXPECTING STORMS TO GET INTO OUR WESTERN AREAS AFTER 21Z
AND MORE LIKELY AROUND 00Z. WITH FLOODING ALREADY OCCURRING AND
ADDITIONAL HEAVY RAINFALL LIKELY TONIGHT...RAN WITH A FLASH FLOOD
WATCH FOR CENTRAL KS THROUGH 12Z MON. WOULD NOT BE SURPRISED IF THIS
HAS TO BE EXTENDED SINCE THE UPPER PATTERN CHANGES LITTLE THROUGH
TUE.

MON-TUE:
BY 18Z MON UPPER TROUGH WILL STILL BE TO OUR WEST AND WILL BECOME
MORE POSITIVELY TITLED. AT THE SURFACE A DIFFUSE TROUGH WILL EXTEND
FROM EASTERN NE THROUGH WESTERN OK WITH RICH GULF MOISTURE STAYING
IN PLACE ALONG AND EAST OF THIS BOUNDARY. MUCH OF THE AREA MON AND
MON NIGHT WILL BE IN THE RIGHT REAR QUAD OF A NORTH/SOUTH ORIENTED
UPPER JET. THIS SHOULD PROMOTE ADDITIONAL CONVECTIVE DEVELOPMENT FOR
BOTH MON AND MON NIGHT. PATTERN WILL REMAIN FAIRLY UNCHANGED FOR TUE
AND TUE NIGHT WITH THE UPPER TROUGH STILL LINGERING TO OUR WEST AND
A WEAK SURFACE TROUGH STAYING AROUND AREA. GIVEN THIS SCENARIO KEPT
PRECIP CHANCES IN FOR BOTH TUE AND TUE NIGHT.

CONFIDENCE IS HIGH THAT OVERNIGHT TEMPS SUN NIGHT THROUGH TUE NIGHT
WILL BE MUCH ABOVE NORMAL...ESPECIALLY OVER SOUTH CENTRAL AND SE KS.
DAY TIME TEMPS SHOULD BE SLIGHTLY ABOVE NORMAL THROUGH THESE SAME
PERIODS.

WED-SAT:
UPPER TROUGH WILL FINALLY START TO EJECT OUT ON WED THROUGH THU.
BOTH ECM AND GFS AGREE THAT THIS FEATURE WILL BE SITUATED JUST WEST
OF FORECAST AREA BY 00Z THU WITH AREA UNDER GOOD DIFFLUENCE ALOFT.
THEREFORE WENT AHEAD AND BUMPED POPS UP FOR BOTH WED AND WED NIGHT.
PRECIP CHANCES GENERATED FROM THIS PESKY TROUGH SHOULD FINALLY LEAVE
THE FORECAST AREA FOR THE WEEKEND.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    80  64  76  61 /  70  60  40  60
HUTCHINSON      78  63  75  59 /  80  70  40  40
NEWTON          79  64  76  61 /  70  60  40  50
ELDORADO        80  66  77  62 /  60  60  40  50
WINFIELD-KWLD   82  66  78  62 /  50  60  50  60
RUSSELL         74  59  74  57 /  50  70  30  40
GREAT BEND      75  60  75  57 /  50  70  30  40
SALINA          76  63  75  58 /  70  70  30  30
MCPHERSON       78  63  75  59 /  80  70  40  40
COFFEYVILLE     82  68  80  65 /  40  40  50  50
CHANUTE         81  68  79  64 /  40  50  50  50
IOLA            81  67  78  64 /  40  40  50  50
PARSONS-KPPF    82  68  80  64 /  40  40  50  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047>052-
067-068.

&&
Hazardous weather outlook, May 6, 9:38 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
938 AM CDT SUN MAY 6 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-071545-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
938 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON MAINLY
EAST OF THE KANSAS TURNPIKE. LARGE HAIL...WINDS IN EXCESS OF 60
MPH AND TORNADOES ARE THE MAIN THREATS WITH THESE STORMS.

STORMS ARE ALSO EXPECTED TO DEVELOP WEST AND SOUTHWEST OF THE
AREA THIS AFTERNOON. THESE STORMS WILL LIKELY BECOME SUPERCELLS
WITH THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND TORNADOES. THESE
STORMS ARE EXPECTED TO IMPACT THE AREA AS THE EVENING HOURS
APPROACH. WHILE SEVERE STORMS WILL BE POSSIBLE ALONG AND WEST OF
INTERSTATE 135...LOCATIONS ALONG AND WEST OF HIGHWAY 14 WILL HAVE
THE HIGHEST RISK FOR SIGNIFICANT SEVERE WEATHER.

FLOODING WILL BE POSSIBLE THIS EVENING THROUGH THE OVERNIGHT HOURS
ACROSS CENTRAL KANSAS. PLEASE SEE LATEST FLASH FLOOD WATCH FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY THROUGH
THURSDAY. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE
POSSIBLE MONDAY AND TUESDAY. WITH A PROLONGED PERIOD OF SHOWERS AND
STORMS ANTICIPATED...FLOODING WILL ALSO REMAIN A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY MAINLY EAST OF THE KANSAS
TURNPIKE...AND ALSO THIS AFTERNOON AND OVERNIGHT FOR LOCATIONS
GENERALLY ALONG AND WEST OF INTERSTATE 135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK/LAWSON

In the hours before

Local storm report, May 6, 1:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
155 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             ANTHONY                 37.15N 98.03W
05/06/2007  E0.88 INCH       HARPER             KS   LAW ENFORCEMENT

&&

ELDER
Local storm report, May 6, 1:57 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
157 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             ANTHONY                 37.15N 98.03W
05/06/2007  E1.75 INCH       HARPER             KS   EMERGENCY MNGR

            GOLF BALL SIZE HAIL.

&&

JAS
Local storm report, May 6, 2:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
218 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND GST     ANTHONY                 37.15N 98.03W
05/06/2007  E0 MPH           HARPER             KS   EMERGENCY MNGR

            WINDS GUSTING TO 40 TO 50 MPH.

0218 PM     HAIL             HALSTEAD                38.00N 97.51W
05/06/2007  E1.00 INCH       HARVEY             KS   LAW ENFORCEMENT

            QUARTER SIZE HAIL.

&&

JAS
Local storm report, May 6, 2:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
221 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             HALSTEAD                38.00N 97.51W
05/06/2007  E1.00 INCH       HARVEY             KS   AMATEUR RADIO

&&

ELDER
Local storm report, May 6, 2:22 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
222 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             6 S HALSTEAD            37.91N 97.51W
05/06/2007  E1.00 INCH       HARVEY             KS   AMATEUR RADIO

&&

ELDER
Local storm report, May 6, 2:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
230 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             HESSTON                 38.14N 97.43W
05/06/2007  E1.00 INCH       HARVEY             KS   TRAINED SPOTTER

&&

ELDER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:12 PM CDTTornado WarningICTBarton, Ellsworth, Russell48 min
May 5, 7:41 PM CDTFlash Flood WarningICTLincoln, Russell9 hr
May 5, 7:59 PM CDTTornado WarningICTBarton, Ellsworth, Lincoln, Russell46 min
May 5, 8:35 PM CDTTornado WarningICTBarton40 min
May 5, 8:44 PM CDTTornado WarningICTLincoln22 min
May 5, 8:55 PM CDTSevere Thunderstorm WarningICTChase29 min
May 5, 9:12 PM CDTTornado WarningICTBarton, Ellsworth, Rice33 min
May 5, 9:42 PM CDTTornado WarningICTBarton, Ellsworth, Rice, Russell48 min
May 5, 9:44 PM CDTFlash Flood WarningICTEllsworth6 hr
May 5, 9:49 PM CDTTornado WarningICTBarton41 min
May 5, 10:25 PM CDTTornado WarningICTEllsworth, Lincoln, Saline60 min
May 5, 10:27 PM CDTTornado WarningICTBarton, Ellsworth, Rice49 min
May 5, 11:19 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline26 min
May 5, 11:41 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline49 min
May 5, 11:44 PM CDTSevere Thunderstorm WarningICTReno, Rice31 min
May 5, 11:47 PM CDTFlash Flood WarningICTSaline5 hr
May 6, 12:32 AM CDTFlash Flood WarningICTMcPherson5 hr
May 6, 3:59 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more36 hr
May 6, 4:37 AM CDTFlash Flood WarningICTSaline7 hr
May 6, 9:55 AM CDTSevere Thunderstorm WarningICTHarper65 min
May 6, 10:21 AM CDTTornado WarningICTHarper39 min
May 6, 10:40 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood49 min
May 6, 10:53 AM CDTTornado WarningICTHarper, Kingman, Sedgwick, Sumner38 min
May 6, 11:17 AM CDTFlash Flood WarningICTHarper, Kingman, Reno, Sedgwick, Sumner4 hr
May 6, 12:13 PM CDTFlash Flood WarningICTHarper, Kingman, Reno, Sedgwick, Sumner9 hr
May 6, 12:13 PM CDTFlash Flood WarningICTHarper, Harvey, Kingman, Reno, Sedgwick, Sumner9 hr
May 6, 1:56 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Sedgwick51 min
May 6, 1:57 PM CDTTornado WarningICTHarper, Kingman48 min
May 6, 2:09 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick36 min
May 6, 3:00 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick45 min
May 6, 3:08 PM CDTSevere Thunderstorm WarningICTMarion36 min
May 6, 4:02 PM CDTSevere Thunderstorm WarningICTBarton47 min
May 6, 4:39 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice37 min
May 6, 4:53 PM CDTTornado WarningICTHarper, Kingman20 min
May 6, 5:10 PM CDTTornado WarningICTKingman, Reno50 min
May 6, 5:29 PM CDTSevere Thunderstorm WarningICTHarper, Kingman31 min
May 6, 5:37 PM CDTTornado WarningICTReno23 min
May 6, 5:43 PM CDTSevere Thunderstorm WarningICTKingman, Reno15 min
May 6, 6:02 PM CDTTornado WarningICTMcPherson, Reno, Rice43 min
May 6, 6:54 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.